# SDR 2002F01089

- Difficulty date: August 29, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N12UA
- Make and model: Dhav DHC2*
- Aircraft serial: 700
- Engine: Pwa R985*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: 38360130
- Condition: Damaged
- Location: Oil Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OIL RESERVOIR TO BE PRESSURIZED AFTER ENGINE RUN.  FOUND BAD SEALS IN OIL PUMP.  REPLACED PUMP PART NR 38360-130 PROBLEM WENT AWAY.  (M)
